# SDR CA100920002

- Difficulty date: September 16, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Boeing 777333ER
- Aircraft time: 4,549 hours
- Engine: Ge GE90115B
- System (JASC): 2730 · Elevator Control System
- Part: Elevator
- Condition: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE CREW ADVISED PROBLEM WITH LOAD/TRIM ON ROTATION.  TAIL HEAVY, REQUIRED CHECK FWD TO STOP RAPID ROTATION.  COLUMN FORCE TRANSDUCER TEST OK. ELEVATOR FEEL SYS TEST, OK.  CARGO WEIGHT CHECK OK.  UNABLE TO LOCATE EARLIER SNAG SERV.
